# SDR AU971563

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 1138495
- Condition: Failed
- Location: Passenger Oxygen
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN SYSTEM ON/OFF CONTROL CABLE FAILED. OXYGEN SYSTEM REMAINED ON FOR AN EXTENDED TIME CAUSING THE SUPPLY HOSE TO THE CASUALTY OXYGEN MASK TO RUPTURE AND ALLOWING THE OXYGEN SYSTEM TO DISCHARGE TO 0PSI.
